# SDR IPXA2019032140329

- Difficulty date: January 29, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B389614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 MULTIPLE CORROSION ON MAIN DECK SEAT TRACK (P/N: 65B38961-4) BETWEEN STA 1920 AND STA 2080, RBL 98.58. REPAIR IAW SR ID: 3-4435347426 AND EO B747-5310-71975-A.
